MathSciNet Relay Station
MathSciNet bibliographic data
MR464157 (57 #4092) 54D25
Cameron, Douglas E. A class of maximal topologies. Pacific J. Math. 70 (1977), no. 1, 101–104.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement